MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX SAFETY INFUSION SET 20G X 1.0 INCH STRAIGHT; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX SAFETY INFUSION SET 20G X 1.0 INCH STRAIGHT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer that the luer connector is cracking.It has thought to be because we are screwing the caresite leur access device onto the tubing too hard.The majority of the time customer use the power loc max 20gx1in needle so i¿m unsure if the huber needle/tubing is having the same issue.Customer is thinking they are still using too much force when putting the caresite device on.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of cracked y-site connector is confirmed; however, the exact cause is unknown.One photograph of a 20 g powerloc max with a y-site connector was returned for evaluation.An initial visual observation of the photograph showed a y-site connector and injection cap.The y-site connector appears to have a crack near the luer threads of the y-site.No further details of the crack could be seen in the returned photograph.The pinch clamp was engaged although no obvious use residue was observed.While the exact cause of the observed crack could not be determined from the returned photograph, possible causes include over-pressurization, exposure to incompatible chemicals, and excessive tightening.
 
Event or Problem Description
It was reported by the customer that the luer connector is cracking.It has thought to be because we are screwing the caresite leur access device onto the tubing too hard.The majority of the time customer use the power loc max 20gx1in needle so i¿m unsure if the huber needle/tubing is having the same issue.Customer is thinking they are still using too much force when putting the careseite device on.

Brand Name
POWERLOC MAX SAFETY INFUSION SET 20G X 1.0 INCH STRAIGHT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17186525
Report Number3006260740-2023-02573
Device Sequence Number6249147
Product Code FPA
UDI-Device Identifier00801741129735
UDI-Public(01)00801741129735
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCPA00029
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown